Ehud Hrushovski - Selected Publications#

Journal Articles:

1. The Mordell-Lang Conjecture for Function Fields, Journal of the AMS 9 (3) (1996) 667-690.

2. Computing the Galois group of a linear differential equation, in Differential Galois Theory, Banach Center Publications 58, Institute of Mathematics, Polish Academy of Sciences, Warszawa 2002.

3. with David Kazhdan: Integration in valued fields, pp. 261-407 in: Algebraic Geometry and Number Theory: In Honor of Vladimir Drinfeld's 50th Birthday ed. Victor Ginzburg, Progress in Mathematics 850, Birkhauser Boston 2006.

4. with Anand Pillay: On NIP and invariant measures. JEMS 13 (4), June 2011.

5. Stable group theory and approximate subgroups, J. Amer. Math. Soc. 25 (2012), no.1, 189-243.

6. with F. Loeser: Monodromy and the Lefschetz fixed point formula, Ann. Sci.Ecole Norm. Sup. 48, 313-349 (2015).

7. with Joel Ouaknine, Amaury Pouly and James Worrell: Polynomial Invariants for Affine Programs, to appear in LICS18.

Research monographs:

8. Gregory Cherlin & Ehud Hrushovski: Finite Structures with Few Types, Annals of Mathematics Studies 152, Princeton
University Press, Princeton and Oxford 2003.

9. Deirdre Haskell, Ehud Hrushovski, Dugald Macpherson: Stable domination and independence in algebraically closed valued fields. Lecture Notes in Logic, 30. Association for Symbolic Logic, Chicago, IL; Cambridge University Press, Cambridge, 2008.
xii+182 pp. ISBN: 978-0-521-88981-0

10. F. Loeser, E. Hrushovski: Non-archimedean tame topology and stably dominated types. Annals of Mathematics Studies,
volume 192, 2016.

Imprint Privacy policy « This page (revision-4) was last changed on Thursday, 18. October 2018, 14:20 by System
  • operated by